# SDR SWIA202309016022

- Difficulty date: June 22, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW AFT BAGGAGE BAY FLOOR, LEFT FLOOR SILL FS696.0-FS985.0  CORROSION (MARKED)     (C-CHECK RO 8/31/2023)    REMOVED CORROSION ON 2 AREAS ON LH FLOOR SILL BETWEEN FS969 AND FS985 AND REMOVED ADDITIONAL CORROSION AT FS966 LEFT FLOOR SILL IAW CRJ700 SRM 51-21-06-001-001-A01. EVALUATED BLENDED AREAS ON LEFT FLOOR SILL AND DETERMINED THAT BLENDED AREAS BETWEEN FS969 AND FS985 ARE WITHIN LIMITS, AND THE BLENDS AT FS966 ON LEFT FLOOR SILL EXCEEDED THE LIMITS AS THE BLENDS CAUSED KNIFE EDGING AROUND THE SCREW HOLES RESULTING IN 100% MATERIAL LOSS AT THE LOCATION. COMPLIED WITH ALL STEPS OF REO 670-53-51-258 REV Â€“ DATE 2023-07-10 IN ORDER TO REPAIR LH FLOOR SILL BETWEEN FS953 - FS969. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
